Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hypertension, blood sugar test, using prolomet XL50 and Amarly M1, irregular periods, sweating, dizziness and weakness

Hi, I`m 48 yr old Female. my height is 5Ft, Weight= 58kg. Recently I have been diagnosed with hypertension ( BP-170/100 ) blood sugar- Post prandial Blood sugar= 200mg; Random blood sugar= 180mg, ESR- 1st hr- 53mm 2nd hr- 78mm doctor has asvised me to use prolomet XL50 and Amarly M1(glimepiride & Metformin hydrochloride sustained released tablets ). I haven`t gone through my mensural period properly for a few months now. I`ve been sweating a lot and feeling dizzy. I am feeling extremely weak and unable to work continuously.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi Divya,

Undoubtedly your problems diagnosed so far are: Impaired Glucose Tolerance (Needed is Fasting Blood Sugar and HbA1C), Overweight (58 Kg for 150 CM Height is 12% more than upper limit: please measure your waist hip ratio), Hypertension, ignoring your ESR for the moment you need a lipidogram so as to know lipid profile. Thus, consult your doctor whether or not you are fitting in Metabolic Syndrome: which makes you moderate risk patient for Coronary Artery Disease. At age 48, menstrual periods can behave like this however you need to consult a gynecologist. Other problems can be tackled by your doctor, I am sure, your doctor will agree to suggestion to perform Fasting Blood Sugar, Lipidogram, an EKG- TMT if needed. First Drugs chosen for your Diabetes Mellitus are universally first...however do not underestimate role of diet and exercise. For Hypertension, I would go with ACE inhibitor with or without diuretic but do check with your doctor first. Your symptoms of sweating and feeling dizzy could be part of brittle diabetes due to widely fluctuating blood sugars (carry a glucometer with you). Another possibility is Menopausal Syndrome, your gynecologist is the best person to advise you about that.

I hope I have covered all your questions, get back should you want more suggestions.
With Best Wishes.

Dr Anil Grover

Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor